# SDR V0XD20210221001

- Difficulty date: February 2, 2021
- Submitted: February 21, 2021
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N242LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15076
- Aircraft time: 26,379 hours, 23,521 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO SEAT/TIE DOWN RAILS AT; RH B.L. 9.0 BETWEEN F.S. 977.13 TO F.S. 1005.13, LH AND RH B.L. 27.O AND B.L. 9.0 BETWEEN F.S. 1033.0 TO F.S. 1061.0 CORRODED. CORRECTIVE ACTION: REPLACED AFT CARGO SEAT RAILS AT RH B.L. 9.0 BETWEEN F.S. 977.13 TO F.S. 1005.13, LH AND RH B.L. 27.0 AND RH B.L. 9.0 BETWEEN F.S. 1033.0 TO 1031.0 IAW CRJ AMM 53-00-49.
